# SDR AALA20072473

- Difficulty date: December 18, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD LEFT SEAT ROW 19 MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT OVERHEAD LEFT SEAT ROW 19.  SYSTEM GROUND CHECKED NORMAL OPERATION.
